# SDR DALA2017090506658

- Difficulty date: September 4, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 54,210 hours, 30,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 256 BETWEEN LONGERONS 23 AND 24.  REMOVED AND REPLACED THE SKIN IAW SRM.
